# SDR AALA202411221884

- Difficulty date: October 26, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 32,135 hours, 4,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B69Z161081
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CABIN FLOOR PANEL AT SEAT 1L, 2L IS DELAMINATED. REPLACED FLOOR PANEL PER AMM 787-A-53-01-01-02A-520A-A/720A-A.
